Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An equivariant construction


Author: Pedro L. Q. Pergher
Journal: Proc. Amer. Math. Soc. 119 (1993), 319-320
MSC: Primary 57R85; Secondary 57S17
MathSciNet review: 1152991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show how to construct the equivariant bordism class of a closed manifold with differentiable $ {({Z_2})^k}$-action from its fixed data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85, 57S17

Retrieve articles in all journals with MSC: 57R85, 57S17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1152991-8
PII: S 0002-9939(1993)1152991-8
Article copyright: © Copyright 1993 American Mathematical Society